MAUDE Adverse Event Report: OSSUR RHEO KNEE XC; PROSTHETIC KNEE

OSSUR RHEO KNEE XC; PROSTHETIC KNEE
Catalog Number RKNXC0003
Medical Device Problem Codes Insufficient Device Problem Information (3190); Intermittent Loss of Power (4016)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
User fell and broke a finger when breaking the fall.
 
Additional Manufacturer Narrative
Root cause of event is most likely on/off button out of specified tolerance.Risk to user is considered negligible based on pms data.Issue is being addressed through nc.No further actions are considered warranted at this time.
 
Event or Problem Description
User fell and broke a finger when breaking the fall.

Brand Name
RHEO KNEE XC
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR
grjothals 1-5
reykjavik, 110
IC  110
Manufacturer Contact
katla axelsdottir
grjothals 1-5
reykjavik, 110
IC   110
MDR Report Key22747264
Report Number3003764610-2025-00006
Device Sequence Number4526662
Product Code ISY
UDI-Device Identifier05690977467804
UDI-Public05690977467804
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberRKNXC0003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown